# SDR DALA2023010600090

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 52,169 hours, 35,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN LEFT SIDE AT FS 325, STR 10L, BETWEEN 2 FASTNERS. REMOVED DAMAGED SKIN PER B717 SRM 53-03-01-2R-1 FIG 205 SHEET 5. FABRICATED & DRILLED EXTERNAL REPAIR DOUBLER IAW B717 SRM 53-03-01-2R-1 FIG 205 SHEET 5. TREATED, PRIMED, AND INSTALLED REPAIR IAW B717 SRM 53-03-01-2R-1 FIGURE 205, SHEET 5. PAINTED TOP COAT PER B717 SRM 53-03-01-0G. VISUAL INSPS DUE EVERY 3000 CYCLES. PERMENANT REPAIR DUE AT 8000 CYCLES IAW B717 SRM 53-03-01-0G, PARA. 5, D (1) ALL RII C/W. (LP #2567946)
